eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Depo-provera cause White blood cell count decreased?





Summary: White blood cell count decreased is found among people who take Depo-provera, especially for people who are female, 30-39 old, have been taking the drug for < 1 month, also take medication Prednisone, and have Epilepsy.

We study 9,940 people who have side effects while taking Depo-provera from FDA and social media. Among them, 18 have White blood cell count decreased. Find out below who they are, when they have White blood cell count decreased and more.

You are not alone: join a mobile support group for people who take Depo-provera and have White blood cell count decreased >>>

Depo-provera

Depo-provera has active ingredients of medroxyprogesterone acetate. It is often used in birth control. (latest outcomes from Depo-provera 10,351 users)

White blood cell count decreased

White blood cell count decreased has been reported by people with hepatitis c, schizophrenia, multiple myeloma, multiple sclerosis, rheumatoid arthritis.(view latest reports from 35,331 patients)

On Nov, 26, 2014: 9,927 people reported to have side effects when taking Depo-provera. Among them, 18 people (0.18%) have White Blood Cell Count Decreased.

Trend of White blood cell count decreased in Depo-provera reports

Time on Depo-provera when people have White blood cell count decreased * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
White blood cell count decreased100.00%0.00%0.00%0.00%0.00%0.00%0.00%

Age of people who have White blood cell count decreased when taking Depo-provera * :

0-12-910-1920-2930-3940-4950-5960+
White blood cell count decreased0.00%0.00%0.00%26.32%31.58%10.53%5.26%26.32%

Top conditions involved for these people * :

  1. Epilepsy (4 people, 22.22%)
  2. Schizophrenia (2 people, 11.11%)
  3. Mood altered (2 people, 11.11%)
  4. Menstrual discomfort (2 people, 11.11%)
  5. Depression (2 people, 11.11%)

Top co-used drugs for these people * :

  1. Prednisone (6 people, 33.33%)
  2. Viadur (5 people, 27.78%)
  3. Flonase (5 people, 27.78%)
  4. Zetia (5 people, 27.78%)
  5. Zometa (5 people, 27.78%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have White Blood Cell Count Decreased while taking Depo-provera?

You are not alone! Join a mobile support group:
- support group for people who take Depo-provera and have White Blood Cell Count Decreased
- support group for people who take Depo-provera
- support group for people who have White Blood Cell Count Decreased

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Depo-provera, White blood cell count decreased

You may be interested at these reviews (Write a review):

  • Medroxyprogesterone suppresses hidradenitis in me.
    I am a Dutch woman, 44 years of age. At age 18, I started to develop symmptoms of what later turned out to be Hidradenitis suppurativa. for birth control, I initially used Marvelon, which I suspected to worsen the symptoms. I have also developed obesity, which appeared to worsen the HS as well. In 2000, at age 30, I switched from Marvelon to medroxyprogesterone, reason being not having to menstruate anymore, which was rather an ordeal. To my surprise, the symptoms of the Hidradenitis vanished; my skin came nearly completely to rest. My dermatologist didn't know what to think of it, and I haven't read of other people having the same experience as I have. After ten weeks, the HS tends to get active again, which is why I now take the medroxyprogesterone once every ten weeks, instead of the standard twelve weeks. Does anyone have a clue what's going on here? Also: would it be possible for me to take a 75 mg injection every five weeks instead of a 150 mg injection every ten weeks? (The anticontraceptive function of the m.p. is no longer relevant in my case.) The 150 mg dose always drains my energy for three days -rubbery legs, fatigue, general malaise. Maybe 75 mg wouldn't?
    Reply
  • Depo provera overdose
    Dr acidentially gave me something like 9 times the normal dose of depo provera. My life has been miserable! I have fought excessive weight gain, infertility, severe cellulite, and acne for 20 years.
    Reply

More reviews for: Depo-provera, White blood cell count decreased

Comments from related drug studies (Check your drugs):

  • symptoms started slowly about a year ago and have progressively gotten worse everyday. doctor has stated this could be the problem and suggests I ween off Lexapro. my electrolytes are consistently off and constant anemia despite taking iron 3 times a day. my hormone for ADH is very elevated. suggest ...
    Reply
  • I've had all over pain for 4 months, starting with pains in left abdomen, spreading to left leg, upper back, and then right abdomen. MRI's,xrays,blood work all shows normal. Physical activity and stress worsens symptoms. Seen hernia doctor said was normal, Neurologist diagnosed me with high anxiety ...
    Reply
  • Numerous MS symptoms, balance, numbness and tingling (in arms, hands, palm, fingers and thumbs) head, neck and back sweating, heat intolerent, nervousness, brain zapping, vertigo, random and sudden breathing will be blocked, no air in or out block, all toenails have callused nailbeds, brown verticle ...
    Reply
  • I was extremely depressed yesterday (on week 3 or 4 of 2nd shot of depo) and I seem to have lost all memory of yesterday evening and didn't wake up until 8pm tonight. Wondering if its from the depo or something else.
    Reply
  • Been on period for three weeks. Started depo at beginning of february. Have cramps that come and go. About 1 week after I started the depo I got sick. I vomited and had diarrhea. Am not sure if that is connected to the depo or not.Now for about a week there is bright blood when I wipe my bottom. I w ...
    Reply

More related studies for: Depo-provera, White blood cell count decreased

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.